Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Having sleep problems, diabetes, dizziness, forgetfulness, fatigue. Solution?

i used to travel in night hours by driving myself in car. During driving in night times i try to avoid sleep for the past few years. At that time i get to awake suddenly. Now iam getting sleep problems diagnosed for diabetes type ii. dizziness , unable to remember a lot of things i studied. Iam getting very vague feeling. Kindly advice me.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Sleep problems are common in people who do night shift duties. As of now, try to sleep at normal time, between 9-11 pm at nights. If you do not get sleep, you may use zolpidem, under medical supervision.

In addition, please make sure your vitamin B12 level and thyroid profile are normal, as in addition, you also have dizziness and memory problems.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sat, 8 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor